Aa
A
A
A
Close
Adrenal Insufficiency Community
1.32k Members
Avatar universal

nausea with adrenal difficiency

I have been recently diagnosed with adrenal insufficiency.  My biggest problem is constant nausea, stomach and back pain,  taking andansetron 8mg every 8 hours and gravol in between.  Anyone else and what do you do.
1 Responses
Avatar universal
COMMUNITY LEADER
I am not sure what andestron is and what is treats.

As for the cortisol, you did not say the dose. One normally take the bulk of the dose for day, of say, 20mg, on waking and then the 5 mg at 3pm.  This way you mimic a normal a normal body. Taking it all the time is not optimal unles you have too like if you are sick.

Nausea is typically a sign you are not getting enough cortisol or not dosing right. Look up adrenal crisis. You are may be getting sick. You may need to up you steroid dose to cover the illness. Also up sodium. I hope your doctor covered the importance of sodium.
Have an Answer?
Top Thyroid Answerers
Avatar universal
MI
Avatar universal
Northern, NJ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child